# SDR FDKA200801012

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 16,612 hours, 15,804 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM RON CAE (1854 PHX LCL), ELECTRICAL ODOR FROM GALLEY OVERHEAD LIGHT.  MX CURRENTLY TROUBLESHOOTING.
